# SDR DYV2010F00000

- Difficulty date: May 9, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N13GZ
- Make and model: Beech C90A
- Aircraft serial: LJ1590
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Condition: Failed
- Location: Hyd System
- Part time: 4,244 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 5/6/2010, THE LANDING GEAR DOWN CYCLE WAS INTERRUPTED BY A SURGE AND THE PILOT DISCONTINUED THE APPROACH TO LAND AAT THE AIRPORT AND RECYCLED THE LANDING GEAR AND FOUND NORMAL OPERATION AND INDICATION.  AS A PRECAUTION, THE FLEW TO THE AIRPORT WHERE MX IS LOCATED INSTEAD OF LANDING AT HIS FIRST INTENDED DESTINATION.  A MECHANIC OPERATED THE LANDING GEAR ON JACKS AND FOUND A SLIGHT INTERRUPTION DURING THE GEAR DOWN EXTENSION CYCLE.  THE LANDING GEAR HYDRAULIC POWERPACK WAS REPLACED WITH AN OVERHAULED UNIT AND THE SYSTEM WAS OPERATIONALLY CHECKED FOR NORMAL AND CORRECT OPERATION.
